# SDR SCNA20150927134

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 37,641 hours, 19,209 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 540 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF RT FUSELAGE SKIN LOWER BULKHEAD FRAMES AT BS 540, A CRACK WAS NOTED AT THE AFT ROW SECOND HOLE FROM THE TOP.  ACCOMPLISHED REPAIR TO CRACKED HOLE.
